Advanced Search
Article Contents
Article Contents

Jensen's inequality for quasiconvex functions

Abstract Related Papers Cited by
  • Some inequalities of Jensen type and connected results are given for quasiconvex functions on convex sets in real linear spaces.
    Mathematics Subject Classification: 26D07, 26D15.


    \begin{equation} \\ \end{equation}
  • [1]

    M. Alomari, M. Darus and S. S. Dragomir, New inequalities of Hermite-Hadamard type for functions whose second derivatives absolute values are quasi-convex, Tamkang J. Math, 41 (2010), 353-359.


    M. Alomari, M. Darus and U. S. Kirmaci, Refinements of Hadamard-type inequalities for quasi-convex functions with applications to trapezoidal formula and to special means, Comput. Math. Appl., 59 (2010), 225-232.doi: 10.1016/j.camwa.2009.08.002.


    S. S. Dragomir, Two mappings associated with Jensen's inequality, Extracta Math., 8 (1993), 102-105.


    S. S. Dragomir and D. M. Milošević, Two mappings in connection to Jensen's inequality, Zb. Rad. (Krajujevac), 15 (1994), 65-73.


    S. S. Dragomir and D. M. Milošević, Two mappings in connection to Jensen's inequality, Math. Balkanica (N.S.), 9 (1995), 3-9.


    S. S. Dragomir and B. Mond, On Hadamard's inequality for a class of functions of Godunova and Levin, Indian J. Math., 39 (1997), 1-9.


    S. S. Dragomir and C. E. M. Pearce, On Jensen's inequality for a class of functions of Godunova and Levin, Periodica Math. Hungar., 33 (1996), 93-100.doi: 10.1007/BF02093506.


    S. S. Dragomir and C. E. M. Pearce, Quasi-convex functions and Hadamard's inequality, Bull. Austral. Math. Soc., 57 (1998), 377-385.doi: 10.1017/S0004972700031786.


    S. S. Dragomir, J. E. Pečarić and L. E. Persson, Some inequalities of Hadamard type, Soochow J. Math., 21 (1995), 335-341.


    A. Eberhard and C. E. M. Pearce, Class-inclusion properties for convex functions, in "Progress in Optimization" (Perth 1998), Appl. Optim., Kluwer Acad. Publ., Dordrecht, 39 (2000), 129-133.


    N. Hadjisavvas, Hadamard-type inequalities for quasiconvex functions, J. Inequal. Pure Appl. Math., 4 (2003), 6 pp. (electronic).


    D. A. Ion, Some estimates on the Hermite-Hadamard inequality through quasi-convex functions, An. Univ. Craiova Ser. Mat. Inform., 34 (2007), 83-88.


    M. Jovanović, Some inequalities for strong quasiconvex functions, Glas. Mat. Ser. III, 24 (1989), 25-29.


    M. Merkle, Jensen's inequality for multivariate medians, J. Math. Anal. Appl., 370 (2010), 258-269.doi: 10.1016/j.jmaa.2010.04.033.


    C. E. M. Pearce, Quasiconvexity, fractional programming and extremal traffic congestion, in "Frontiers in Global Optimization," Kluwer, Dordrecht, "Nonlinear Optimization and its Applications", 74 (2004), 403-409.


    C. E. M. Pearce and A. M. Rubinov, $P$-functions, quasi-convex functions and Hadamard-type inequalities, J. Math. Anal. Applic., 240 (1999), 92-104.doi: 10.1006/jmaa.1999.6593.


    A. M. Rubinov and J. Dutta, Hadamard type inequality for quasiconvex functions in higher dimensions, J. Math. Anal. Appl., 270 (2002), 80-91.doi: 10.1016/S0022-247X(02)00050-1.


    M. Wagner, Jensen's inequality for the lower semicontinuous quasiconvex envelope and relaxation of multidimensional control problems, J. Math. Anal. Appl., 355 (2009), 606-619.doi: 10.1016/j.jmaa.2009.01.059.

  • 加载中
Open Access Under a Creative Commons license

Article Metrics

HTML views() PDF downloads(313) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint